Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Fundamental exact sequence for the pro-étale fundamental group
631–683

Marcin Lara

Infinitesimal dilogarithm on curves over truncated polynomial rings
685–734

Sinan Ünver

Wide moments of $L$-functions I: Twists by class group characters of imaginary quadratic fields
735–770

Asbjørn Christian Nordentoft

On Ozaki's theorem realizing prescribed $p$-groups as $p$-class tower groups
771–786

Farshid Hajir, Christian Maire and Ravi Ramakrishna

Supersolvable descent for rational points
787–814

Yonatan Harpaz and Olivier Wittenberg

On Kato and Kuzumaki's properties for the Milnor $\mathrm{K}_2$ of function fields of $p$-adic curves
815–846

Diego Izquierdo and Giancarlo Lucchini Arteche

Open Access made possible by participating institutions via Subscribe to Open.